# SDR WX0A070593

- Difficulty date: August 29, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N416NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49555
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: CGAB140001
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FLIGHT PERSONNEL REPORTED UPON APPROACH CARGO FIRE (MID) ILLUMINATED.  PER QRH 26.4 FIRED FIRE BOTTLES.  AIRCRAFT FERRIED FROM ICT TO LAS.  MAINTENANCE PERSONNEL TROUBLESHOOT AND TESTED, HAD INTERMITTENT FAILURE OF DETECTOR LOOP "B".  REMOVED AND REPLACED THE DETECTOR LOOP "B', FWD AND AFT.  OPS CHECK GOOD IAW AMM 26-14-04.
